Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convexity of integral means of subharmonic functions


Author: Jang Mei G. Wu
Journal: Proc. Amer. Math. Soc. 60 (1976), 225-230
MSC: Primary 31A05
DOI: https://doi.org/10.1090/S0002-9939-1976-0427654-4
MathSciNet review: 0427654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the convexity of integral means of subharmonic functions and the convexity of the variations of harmonic functions over certain level curves of some other harmonic functions in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0427654-4
Keywords: Harmonic, subharmonic, convexity, integral mean, variation, conformal mapping
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society